Mathematical Research Letters

Volume 26 (2019)

Number 2


Local models for the moduli stacks of global $\mathfrak{G}$-shtukas

Esmail Arasteh Rad and Somayeh Habibi

pp. 323-364

Locating resonances on hyperbolic cones

Dean Baskin and Jeremy L. Marzuola

pp. 365-381

Trisections of $4$-manifolds via Lefschetz fibrations

Nickolas A. Castro and Burak Ozbagci

pp. 383-420

Indecomposable manipulations with simple modules in category $\mathcal{O}$

Kevin Coulembier, Volodymyr Mazorchuk, and Xiaoting Zhang

pp. 447-499

Lyapunov exponents of the Brownian motion on a Kähler manifold

Jeremy Daniel and Bertrand Deroin

pp. 501-536

Positivity of Shimura operators

Siddhartha Sahi and Genkai Zhang

pp. 587-626